# SDR 98FDEA00019

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0014 - AFTER TAKEOFF WITH GEAR HANDLE UP ALL 3 LANDING GEAR UNSAFE AND DOOR LIGHTS ON FWD PANEL WERE ON WHILE ONLY THE TAIL SKID LIGHT WAS ON AT THE SECOND OFFICER'S PANEL.  FOLLOWED THE RED TABS, RECYCLED THE LANDING GEAR AND ALL LIGHTS WENT OUT.  CHECK TAIL SKID SWITCH AND GEAR LIGHTS WORKS OK ON GROUND, COULD NOT DUPLICATE PROBLEM ON GROUND.  AIRCRAFT OK FOR SERVICE.
